# SDR 98UAL900010

- Difficulty date: January 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N653UA
- Make and model: Boeing 767322
- Aircraft serial: 25391
- Engine: Pwa PW4060
- System (JASC): 2565 · Escape Slide
- Part: Latch
- Condition: Jammed
- Location: Door Slide
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OVERWING SLIDE FAILED TO DEPLOY.  *S/D*  INVESTIGATION INTO THE CAUSE OF THIS PROBLEM HAS SHOWN THAT THE ELECTRICAL PORTION OF THE SYSTEM WORKED PROPERLY.  THE ACTUATION OF THE DOOR LATCH WAS JAMMED.  THE MASS OF THE TARGET COUPLED WITH NORMAL A/C VIBRATIONS APPEAR TO BE THE ROOT CAUSE FOR THE WEAR.  THE NUMBER 3 LATCH ON THE LT SIDE ALSO HAD THE SAME TYPE OF WEAR ALTHOUGH IT WAS NOT AS SEVERE.  SERVICE BULLETIN AND MM CHANGES FOR FLEETWIDE INSPECTION AND REPLACEMENT PENDING FROM BOEING.
